| Catalog Number |
8065000315 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that phacoemulsification handpiece was found to be hot.Procedure details and patient impact have not been provided.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.This event handpiece priming issue is not considered to be a reportable malfunction and its is not likely that a recurrence would result in serious injury.Hence, the file is reassessed and downgraded to non-reportable.No further reports will be scheduled under mfg report num.2028159-2024-01456.The manufacturer internal reference number is: (b)(4).